dietician-icon
Side effects of Reshape
Hi Few months back my dietician suggested to hv Reshape tablet once a day along with proper diet followed. I continued Reshape tablet for two weeks and then discontinued. No doubt it gave me excellent results in losing fats. But when I stop the tablets I suffered with bloating stomach. Infact earlier fats never saturated on my stomach . I always appeared on my hipps. But now I am worried Its being 6 months I'm try hard to get rid of this excessive fats on my stomach. When contacted my dietician she refused to accept this its side effects due to tablet she had suggested. Pls guide me to get rid of this .
1582 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Rekha Sachdev Pohani
Dietitian/Nutritionist 10 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Ya its side effects of. It .you need natural diet to lose not medication . what is your height and weight. Never go with such things. I can help with 4-5 KGS weight loss in month that too without medication and supplements and no side effects as natural diet
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
YES NO